Skip to Main content Skip to Navigation
Journal articles

An improved robust stabilization method for discrete-time fuzzy systems with time-varying delays

Abstract : This note focuses on the robust stabilization of discrete-time fuzzy uncertain systems with time-varying delays under a delayed nonparallel distributed compensation scheme. The key idea is twofold: first, the linear matrix inequalities (LMI) proposed here are shown to generalize some previous similar results available in recent literature, and second, the design of control parameters is decoupled from the proposed fuzzy-basis dependent Lyapunov–Krasovskii functional (FBDLKF) by means of Finsler׳s lemma. Finally, a numerical example is provided to illustrate the effectiveness of this method.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03644503
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Tuesday, April 19, 2022 - 11:36:07 AM
Last modification on : Wednesday, April 20, 2022 - 3:39:43 AM

Identifiers

Collections

Citation

Antonio Gonzalez Sorribes, Thierry-Marie Guerra. An improved robust stabilization method for discrete-time fuzzy systems with time-varying delays. Journal of The Franklin Institute, Elsevier, 2014, 351 (11), pp.5148-5161. ⟨10.1016/j.jfranklin.2014.08.001⟩. ⟨hal-03644503⟩

Share

Metrics

Record views

6